MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ALTRX +4 10D 32IDX52OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US ALTRX +4 10D 32IDX52OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Catalog Number 122132152
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information that was not available for the initial report is obtained, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4) investigation summary in * surgery, the doctor warned that one of the components apparently had millimetric differences in size with what it was really supposed to measure.After surgery, the doctor checked through a scanner, and indeed there was a difference in the implanted liner, another surgery had to be done to change the component.¿the product was not returned to j&j medtech orthopaedics; however, photos were provided for review.See attachment whatsapp image 2024-09-06 at 17.30.44.Jpeg, foto diferencia liner.Jpg.The photographs attached were reviewed, however with the evidence provided it is not possible to confirm if the altrx +4 10d 32idx52od is out of dimensional specification.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was not confirmed as the photographs provided contained insufficient evidence of the reported event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot 1) quantity manufactured: 40 2) date of manufacture: 08/03/2023 3) any anomalies or deviations identified in dhr: none 4) expiry date: 07/31/2028 5) ifu reference: ifu-1221-32-152 rev g.Device history review 1) quantity manufactured: 40 2) date of manufacture: 08/03/2023 3) any anomalies or deviations identified in dhr: none 4) expiry date: 07/31/2028 5) ifu reference: ifu-1221-32-152 rev g.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: in * surgery, the doctor warned that one of the components apparently had millimetric differences in size with what it was really supposed to measure.After surgery, the doctor checked through a scanner, and indeed there was a difference in the implanted liner, another surgery had to be done to change the component.The product was returned to j&j medtech orthopaedics for evaluation.Visual inspection of the returned device found some slightly scratches around the inner surface of the altrx +4 10d 32idx52od, most likely cause by the extraction attempts.However, nothing indicative of a device nonconformance was observed.A manufacturing record evaluation was performed for the finished device product description: altrx +4 10d 32idx52od product code: 122132152 lot number: m4287u and no non-conformances or manufacturing irregularities were identified.A functional test was not performed since it was not applicable to the complaint condition.A dimensional inspection was performed for the altrx +4 10d 32idx52od and met specifications.The overall complaint was not confirmed as the observed condition of the altrx +4 10d 32idx52od would have not contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed: dwg-122132152 rev.C current and manufactured.Dimensional inspection: specified dimensions: gage dim ø = 1.6754 in +/-.0030 in.Dia over barb ø = 1.7082 in +/-.0020 in.Break edge ø = 1.714 in +/-.003 in.Measured dimensions: gage dim ø = 1.6750 in (complies).Dia over barb ø = 1.7075 in (complies).Break edge ø = 1.712 in (complies).Device used ¿ digimatic caliper cd78619.Device history lot: a manufacturing record evaluation was performed for the finished device product description: altrx +4 10d 32idx52od product code: 122132152 lot number: m4287u and no non-conformances or manufacturing irregularities were identified.Device history batch: null.Device history review: a manufacturing record evaluation was performed for the finished device product description: altrx +4 10d 32idx52od product code: 122132152 lot number: m4287u and no non-conformances or manufacturing irregularities were identified.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that one of the components had millimetric differences in size with what it was really supposed to measure.After surgery, the doctor checked through a scanner, and indeed there was a difference in the implanted liner, another surgery had to be done to change the component.

Brand Name
ALTRX +4 10D 32IDX52OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20245617
Report Number1818910-2024-19568
Device Sequence Number15281967
Product Code LPH
UDI-Device Identifier10603295016175
UDI-Public(01)10603295016175(17)280731(10)M4287U
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K072963
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number122132152
Device Lot NumberM4287U
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/06/2024
Supplement Date Received by Manufacturer10/07/2024
10/15/2024
11/01/2024
Initial Report FDA Received Date09/18/2024
Supplement Report FDA Received Date10/08/2024
10/16/2024
11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown